# SDR KC8A2018090409118

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 21,205 hours, 11,958 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 321379811
- Part serial: P703
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: C
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TROUBLESHOT EXCESSIVE HEAT IN CABIN, FOUND LEFT ENGINE MODULATING SHUT-OFF VALVE DEFECTIVE, STAYING IN FULL PRESSURE BLEED. VALVE WAS NOT REGULATING CORRECTLY. REPLACED VALVE WITH REPAIRED VALVE, PERFORMED PRESSURIZATION OPERATIONAL CHECKS. NO DEFECTS NOTED. ALL WORK PERFORMED IN ACCORDANCE WITH THE MM-99, 36-10-00.
